| Model Number |
VICM5 12.1 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-clinical code 4581: patient dissatisfaction with visual acuity.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.1mm vicm5 12.1 implantable collamer lens of -8.50 diopter was implanted into the patients right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was explanted due to patient dissatisfaction-visual acuity due to age.The problem was resolved.
Additional Manufacturer Narrative
H3: device evaluation: lens returned in a microcentrifuge vial dry with residue/debris on product.Visual inspection haptic torn and residue on the lens.Claim#: (b)(4).
Additional Manufacturer Narrative
D9: returned to manufacturer date corrected to 09-nov-2023 in supplemental mdr#1.Claim#: (b)(4).